# SDR DHL2005806513

- Difficulty date: August 26, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEB LWR PART CRACKED .5 INCH STA ZR. 61.156.  PERFORMED MAJOR REPAIR.  REMOVED CRACKED RIB WEB IAW SRM 51-1-21 PG 1. FABRICATED NEW RIB WEB, 2EA DOUBLERS AND 2EA COVERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW BOEING MSGS 1-113628973-3, 1-113628973-2, ROD SKETCH 05-08-12-002 (SRM 55-2-3 FIG. 5), SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.  REBALANCED RUDDER IAW SRM 51-4-6 PG 1-6.  INSTALLED 1EA COUNTERWEIGHT P/N 3702567505 AT STA 161.000.  FOUND WITHIN TOLERANCE (MOMENT 24637 IN-LB).
